| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
| Date of Event |
09/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If explanted, give date: n/a; to date the lens remains implanted.(b)(4).Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that at the 6-month study visit, the subject implanted with a zxt150 intraocular lens (iol), reported halos, starbursts, sensitivity to light and poor light vision which significantly interfere with activities of daily life.The iol remain implanted in the subject and there is no planned treatment.There are no other patient complications and/or related injuries.No additional information was provided.This mdr captures the event for the right eye; a separate mdr will be submitted for the left eye.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-(b)(4) and capa-010215.